MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSURE®); TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSURE®); TOURNIQUET, PNEUMATIC
Model Number N/A
Medical Device Problem Codes Material Frayed (1262); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that outside the surgical environment the unit was found to have physical damage to the front bezel and lcs screen.There were exposed wires.No harm or delay reported.Due diligence is complete and no additional event information is available.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Once the investigation is complete, a follow up/final report will be submitted.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.The following sections were updated/corrected: b4, b5, d4, d9, g3, g6, h2, h3, h4, h6, h8, h10.Review of the most recent repair record determined the display was loose and broken and front housing, display, and flex assembly were replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information available.

Brand Name
A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSURE®)
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key16214240
Report Number0001526350-2023-00081
Device Sequence Number19946929
Product Code KCY
UDI-Device Identifier00889024376731
UDI-Public(01)00889024376731(11)190621(10)64429517
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number60400010100
Device Lot Number64429517
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2022
Supplement Date Received by Manufacturer05/02/2023
Initial Report FDA Received Date01/20/2023
Supplement Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown